# SDR CA980707038

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Condition: Failed
- Location: Main Rotor
- Part time: 1,142 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING HYDRAULIC TEST PRIOR TO FLIGHT, CYCLIC STICK HAD A HARD PULL TO THE LEFT WHEN CYCLING HYDRAULIC SWITCH TO 'ON' POSITION. RIGHT HYDRAULIC SERVO REPLACED.
